# SDR 2006UALA01665

- Difficulty date: August 26, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 414-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK INDICATED WITH NDT AT BS 414-418 AT STR 4R SKIN LAP AREA UPPER SKIN PANEL.  *S/D*  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FILLER REPAIR.
